MAUDE Adverse Event Report: CORDIS CASHEL BLUE/SLALOM 7X15/80 BIL PCKGD; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CASHEL BLUE/SLALOM 7X15/80 BIL PCKGD; CATHETER, BILIARY, DIAGNOSTIC
Model Number PB1570BSS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: a palmaz blue slalom 7x15/80 endovascular balloon-expandable stent (sds) was loose on the balloon, therefore the product was not used.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 17756960 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent loose crimp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Handling factors may have contributed to the reported event.According to the safety information in the instructions for use ¿prior to stenting, the palmaz blue.018 transhepatic biliary stent system should be examined to verify functionality and integrity.Do not attempt to remove or readjust the stent on the delivery system.¿ according to the instructions for use, which is not intended as a mitigation of risk ¿preparation of stent delivery system.Open the outer box and reveal the inner package containing the tray with the stent and delivery system and introducer tube.Open the inner package and carefully extract the tray with the stent and delivery system and introducer tube.Hold the tray in one hand.With the other hand, gently grasp the hub and carefully remove the stent/delivery system from the tray.Remove the introducer tube from the tray and discard the tray.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, a palmaz blue slalom 7x15/80 endovascular balloon-expandable stent (sds) was loose on the balloon, the product was not used.There was no reported patient injury.

Brand Name
BLUE/SLALOM 7X15/80 BIL PCKGD
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, co. tipperary
EI 
MDR Report Key8822490
Report Number9616099-2019-03093
Device Sequence Number19647920
Product Code FGE
UDI-Device Identifier20705032035986
UDI-Public20705032035986
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberPB1570BSS
Device Catalogue NumberPB1570BSS
Device Lot Number17756960
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1